Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Canonical Covers and Dimension of Z-Sets in the Hilbert Cube

E. Cuchillo-Ibáñez and M. A. Morón
Proceedings of the American Mathematical Society
Vol. 136, No. 10 (Oct., 2008), pp. 3709-3716
Stable URL: http://www.jstor.org/stable/20535598
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Canonical Covers and Dimension of Z-Sets in the Hilbert Cube
Preview not available

Abstract

In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement.

Page Thumbnails

  • Thumbnail: Page 
3709
    3709
  • Thumbnail: Page 
3710
    3710
  • Thumbnail: Page 
3711
    3711
  • Thumbnail: Page 
3712
    3712
  • Thumbnail: Page 
3713
    3713
  • Thumbnail: Page 
3714
    3714
  • Thumbnail: Page 
3715
    3715
  • Thumbnail: Page 
3716
    3716